The active ingredients of the drug are paracetamol, chlorpheniramine maleate and deoxyepinephrine hydrochloride.
Allergy and anti-hyperemia effects such as analgesia, antipyretic, upper respiratory nasal secretions, sneezing, and watery eyes are used.
It affects the brain’s heat regulating center, reducing fever and reducing pain;
The effect of antihistamines on the symptoms of upper respiratory allergies caused by histamines (natural chemicals in the body);
Open the upper respiratory tract and reduce mucosal swelling in the nose and sinuses (nasal cavity).
To the extreme, cold, watery, itchy, redness, puffiness, sneezing, runny nose, runny nose, nasal congestion, head, accompanied by an acute infection of the upper respiratory tract, such as a cold, flu, cold, allergic cold, inflammation of the trachea, pharyngitis, sinusitis.
It is used to relieve pain, sore throat, muscle pain, cough, chills, fever and physical discomfort.
It is suitable for children over 12 years of age, youth and adults.
Knowledge of how to rotate COLD tablets:
If you are allergic to the active ingredient of a drug, it is not recommended.
• Discontinue medication and consult your doctor if pain or fever does not abate or new symptoms appear within 3-5 days.
• Do not use for more than 5 consecutive days.
Long-term use should be avoided.
Do not use this drug if you have severe liver or kidney failure.
If you have liver or kidney dysfunction or asthma or any lung disease, high blood pressure, cardiovascular disease, epilepsy, thyroid disease, diabetes, QT syndrome, anemia (anemia), jaundice or intraocular pressure or alcohol (if you) are using or have dyspnea due to an enlarged prostate;
Please inform your doctor of your condition before using this medicine.
Its use may not be right for you.
To the extent that allergies are used, such as analgesia, antipyretic, upper respiratory nasal mucus, sneezing, eye wash, and antihyperemia.
If you have liver disease or alcohol dependence, do not use it without consulting your doctor.
If you have used a MAO inhibitor (a group of drugs used to treat depression) in the past 14 days;
Don’t use this medicine.
If you take a cough or cold medicine before completely removing the MAO inhibitor from your body, you may experience life-threatening side effects.
Avoid alcohol during treatment.
Taking with alcohol or alcoholic beverages can cause serious liver damage.
• Do not use in children under 12 years of age.
Be careful in activities that require intensity and vigilance, such as driving or using machinery, as their use can lead to dizziness and lethargy.
Do not use with other painkillers and antihistamines that contain paracetamol.
Do not use during pregnancy or breastfeeding without consulting your doctor.
It can enter breast milk during breastfeeding and may harm breastfed infants.
How to use Rotated version COLD tablets:
You should use it as prescribed by your doctor.
Always follow your doctor’s instructions during your treatment.
Improper use and non-directive practices can adversely affect the development of the disease.
Take one cup of water for each dose.
It can be taken on an empty stomach or a full stomach.
Use a maximum of six tablets a day.
Recommended daily dose for children and adults over 12 years: 1 tablet, spaced 6 hours apart.
Depending on the patient, take one tablet every four hours if the doctor thinks so
Possible side effects of the drug:
If you have abdominal pain, difficulty breathing, hives, or swelling of the face, lips, tongue, and throat, tell your doctor immediately.
Common side effects are nausea, vomiting of the stomach and intestines, gas and bloating, abdominal pain, constipation, symptoms of upper respiratory disease, drowsiness, headache and dizziness.
Brand of drug: Rotated to the rotated version of the rotated version
Active agents: Acetaminophen, chlorpheniramine maleate, deoxyepinephrine hydrochloride